Bulletin of the American Mathematical Society

Dynamical systems on homogeneous spaces

S. G. Dani

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 6 (1976), 950-952.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183538364

Mathematical Reviews number (MathSciNet)
MR0427587

Zentralblatt MATH identifier
0337.28015

Subjects
Primary: 54H20: Topological dynamics [See also 28Dxx, 37Bxx] 28A65 58F99
Secondary: 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx]

Citation

Dani, S. G. Dynamical systems on homogeneous spaces. Bull. Amer. Math. Soc. 82 (1976), no. 6, 950--952. https://projecteuclid.org/euclid.bams/1183538364


Export citation

References

  • 1. S. G. Dani, Kolmogorov automorphisms on homogeneous spaces, Amer. J. Math. 98 (1976), 119-163.
  • 2. S. G. Dani, Bernoullian translations and minimal horospheres on homogeneous spaces, J. Indian Math. Soc. (to appear).
  • 3. L. Greenberg, Discrete groups with dense orbits: Flows on homogeneous spaces, Ann. of Math. Studies, no. 53, pp. 85-103.
  • 4. D. S. Ornstein and B. Weiss, Geodesic flows are Bernoullian, Israel J. Math. 14 (1973), 184-198. MR 48 #4272.
  • 5. W. Parry, Ergodic properties of affine transformations and flows on nilmanifolds, Amer. J. Math. 91 (1969), 757-771. MR 41 #5595.
  • 6. Gopal Prasad and M. S. Raghunathan, Cartan subgroups and lattices in semi-simple groups, Ann. of Math. (2) 96 (1972), 296-317. MR 46 #1965.
  • 7. Per Tomter, Anosov flows on infra-homogeneous spaces, Proc. Sympos. Pure Math., vol. 14, Amer. Math. Soc. Providence, R.I., 1970, pp. 299-327. MR 43 #5552.